Document Detail


Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.
MedLine Citation:
PMID:  25198402     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Abstract Enoxaparin is a low-molecular-weight heparin that has been used widely to prevent and treat thromboembolic disorders for at least 30 years. The most common adverse skin reactions to enoxaparin are ecchymosis and skin necrosis due to vasculitis, urticaria, angioedema and erythema. Side effects from heparin administration are rare and usually located at the injection site. However, recent reports have suggested that they can also occur at a distance from the site of injection. Moreover, the etiopathogenesis has not been fully explained. In this article, we present a case of hemorrhagic bullous dermatosis associated with enoxaparin for the treatment of ischemic heart disease that developed in a patient with a past history of lepromatous leprosy.
Authors:
Savaş Oztürk; Ilkay Can; Ilker Erden; Hadice Akyol; Ozgen Aslan Solmaz
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-9-8
Journal Detail:
Title:  Cutaneous and ocular toxicology     Volume:  -     ISSN:  1556-9535     ISO Abbreviation:  Cutan Ocul Toxicol     Publication Date:  2014 Sep 
Date Detail:
Created Date:  2014-9-8     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101266892     Medline TA:  Cutan Ocul Toxicol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  1-3     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  CPT, the main test method of skin neuronal sensitivity.
Next Document:  Acitretin-induced alopecia areata: a case report.